sequential completeness; regular; resp. almost regular; inductive limit of locally convex spaces
A notion of an almost regular inductive limits is introduced. Every sequentially complete inductive limit of arbitrary locally convex spaces is almost regular.
 J. Horvath: Topological Vector Spaces and Distributions
. Addison-Wesley, 1966 ZBL 0143.15101. MR 0205028
 B. M. Makarov: On pathological properties of inductive limits of Banach Spaces
. Usp. Mat. Nauk 18, 3 (1963), 171–178. (Russian) MR 0152867
 M. de Wilde: Closed Graph Theorems and Webbed Spaces. Pitman, London, 1978 ZBL 0373.46007.